# SDR WRLA2007130

- Difficulty date: December 1, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND LEFT OUTBOARD FLAP TRAILING EDGE OUTBOARD EDGE SKIN DISBOND 33 X 4.5 INCHES.  REPAIRED DAMAGE AS PER EGAT EI NO.W2007A57B-710 REV.1 REF EGAT NRC U07001.
